Sh:415

Bib entry
@article{Sh:415,
 author = {Koppelberg, Sabine and Shelah, Saharon},
 title = {{Densities of ultraproducts of Boolean algebras}},
 journal = {Canad. J. Math.},
 fjournal = {Canadian Journal of Mathematics. Journal Canadien de Math\'ematiques},
 volume = {47},
 number = {1},
 year = {1995},
 pages = {132--145},
 issn = {0008-414X},
 doi = {10.4153/CJM-1995-007-0},
 mrclass = {03C20 (03E10 03G05 06E05)},
 mrnumber = {1319693},
 mrreviewer = {Piotr Koszmider},
 doi = {10.4153/CJM-1995-007-0},
 note = {\href{https://arxiv.org/abs/math/9404226}{arXiv: math/9404226}},
 arxiv_number = {math/9404226}
}